# SDR DL76L001855

- Difficulty date: September 24, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 12,324 hours, 1,952 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC, FOUND RT SLIDE SQUIB NOT TESTING.  REPLACED BATTERY PACK FOR M962, TEST NORMAL.
